# SDR DALA2024051005121

- Difficulty date: May 10, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 76,605 hours, 29,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6706 R1 EXIT LIGHT COVER BROKE. CORRECTIVE ACTION: R/R BROKEN BASE AND COVER OF R1 EXIT LIGHT. PER B757 AMM 33-51. (4921192)
